# SDR AALA202104089022

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEAK EMERGENCY EXIT DOOR 843 ON GAGE INDICATOR OF DOOR DAMPER IN PASSENGER CABIN. REPLACED DOOR DAMPER, EMERGENCY OPERATION CYLINDER (AALA202104089028), AND ACTUATOR (AALA202104089029) ON EMERGENCY EXIT DOOR 843 IN PASSENGER CABIN PER AMM-52-22-14-400-001-A.
